# SDR AWXA200301059

- Difficulty date: August 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 656710836
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK .1250 INCH CRACK WAS FOUND ON NR 4 SLAT ACTUATOR CLOSE OUT DOOR, WBL 279.25. MAINTENANCE REMOVED CRACKED NR 4 SLAT ACTUATOR CLOSE OUT DOOR; FABRICATED A NEW REPLACEMENT DOOR; INSTALLED REPAIR PART IAW BMM 20--050-011-2, FIG. 203.
